# SDR DALA2015031502150

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Former
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER ON TIP FAIRING  STA YV 172. REPAIR WERE FABRICATED IAW SRM 55-01 IG 4. DOUBLERS AND FILLERS WERE TREATED AND PAINTED IAW SRM  51-10-3 PAR 14-21.  REPAIR INSTALLED IAW SRM 51-302.
